MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 1ML TB SAFETY SYRINGE W/FIXED NEEDLE 25G*1

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 1ML TB SAFETY SYRINGE W/FIXED NEEDLE 25G*1
Model Number 100034IM
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 02/12/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported while transferring the vaccine dose from the vial, the needle detached and retracted into the syringe body during the withdrawal movement of the plunger.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct type of investigation code provided in the initial mdr 3014312726-2025-00012.The previously reported type of investigation code - 4101 (related medical device from same lot returned) was incorrect.The correct type of investigation code is 10 (actual/suspected device returned).

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE 1ML TB SAFETY SYRINGE W/FIXED NEEDLE 25G*1
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO.,
no 658 gaochao road201803
shanghai
CH  
Manufacturer Contact
jarryd franklin
311 s. wacker dr
suite 4100
chicago 
MDR Report Key22035698
Report Number3014312726-2025-00018
Device Sequence Number8733634
Product Code MEG
UDI-Device Identifier10818392015086
UDI-Public(01)10818392015086
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model Number100034IM
Device Lot Number01012040
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown